Regularity of gaussian processes

Michel Talagrand Université Paris VI, Paris, France

TBD mathscidoc:1701.331694

Acta Mathematica, 159, (1), 99-149, 1986.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 165 ]
@inproceedings{michel1986regularity,
  title={Regularity of gaussian processes},
  author={Michel Talagrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308690533403},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={99-149},
  year={1986},
}
Michel Talagrand. Regularity of gaussian processes. 1986. Vol. 159. In Acta Mathematica. pp.99-149. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308690533403.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved